# SDR VNAA2015042300027

- Difficulty date: April 23, 2015
- Submitted: April 23, 2015
- Operation: Air carrier
- Aircraft: N716PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10171
- Aircraft time: 25,334 hours, 25,203 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 349 - 364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT INTERCOSTALS AT FS 349.00 TO FS 364.00 OTBD OF STR 27 ARE CORRODED. REMOVED CORRODED INTERCOSTALS AND INSTALLED SERVICABLE INTERCOSTALS IAW SRM 51-42-06-001-001-A01 AND SRM 51-42-20-001-001-A01.
